Viewing 8 posts - 1 through 8 (of 8 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      All I can say right now is, Jake bruises really easily too. I do feel there is a link. But for the life of me I can’t remember it tonight!
      Anyone have the answer?

      IN WARRIOR SPIRIT,
      JAN

      Anonymous
        Post count: 93172

        I have a nodule on my left right lobe and lately have been feeling sometimes hyper and sometimes hypo. anyways, I have noticed that sometimes I will lots of yellowish brown bruises all of the way up my legs. Has anyone heard of this and does anyone know what it is caused by? I do have vitamens…so its not the vitamen C thing?

        Anonymous
          Post count: 93172

          Tami, I noticed last year that I was getting bruises all
          up and down my legs. They seemed to appear out of
          nowhere. I could knock myself silly before and never
          bruise! I was hyper at that time. I am somewhat
          hyper now and noticed that a have a few bruises.
          Maybe there is a link.

          Shannon.

          Anonymous
            Post count: 93172

            A link??

            You bet. If you are on Anti-thyroid drug (ATDs)you bruse very easy.
            I used to play vollyball and the bruse on my hands looked nasty but
            they didn’t hurt.

            Ask your doc of the pharacist about it and see what they say. If I
            remember right it was one of the listed side effects.

            Jake

            Anonymous
              Post count: 93172

              Jake, Not on any drugs…but I KNOW I need some!!! Apt. with Endo Finally on the 24th . Ron said cuz my skin is thin cuz I’m hyper you can see them easier… they also don’t hurt and there is no reason for them, yesterday I counted 15 of them!

              Anonymous
                Post count: 93172

                Hi! “The yellow comes from a buildup of carotene, a substance in our diet that normally gets converted into vitamin A, but a process that slows down due to hypothyroidism.”
                “Easy bruising
                Platlet disorder tend to be more common in people with either hyper or hypo because the number of your platelets- which help your blood to clot – are reduced. Aspirin or nonsteroidal anti-inflammatory drugs (NSAIDS), such as ibuprofen, can make the bruising worse. Your platelets function can be checked via a bleedingtime test. This disorder can exist without a thyroid problem, and may simply indicate that you’re more prone to develop a thyroid problem down the road. However, this does not pose any danger to your health unless very large numbers of platelets are destroyed (this is pretty rare occurrence). A watchful eye (yours and your doctor”s) is the best approach for now.”…..”The Thyroid Sourcebook”…M.Sara Rosenthal
                Hope this helps you out.
                Darlene

                Anonymous
                  Post count: 93172

                  Has anyone else had this happen to them? I was diagnosed with GD 12/98 and have been on ATD since then and have been feeling somewhat better than I have in a long time. My problem is bruising, I just bump anything and I have a massive bruise. I hit my shin last week (apparently) and now I have the big bruise. Before GD it seemed like I would have to really wack myself before a bruise would appear.

                  On a brighter note, I went to the opthmologist and he said I was fortunate to find him because he is the only one of his kind in the area, he just moved here from the Boston area. He also said that I had no sign of GED as of yet but if I had any questions or concerns to call him no matter what. He would rather I call and ask questions than wonder about anything, he said to call the office as often as I wanted to because having GD things are always changing and you need reassuring about everything. It’s too bad that my endo’s opinion isn’t like this, but maybe my next endo will have the same opinion. Can’t get to seen new endo until June but that is okay because I am under some kind of medical supervision and don’t mind the wait this time.

                  Anonymous
                    Post count: 93172

                    If I were you I would call your doctor and tell him,he should really look at them. It could be caused from the med. That is one of the side effects and problems.

                  Viewing 8 posts - 1 through 8 (of 8 total)
                  • You must be logged in to reply to this topic.